Per citar aquest document: http://ddd.uab.cat/record/12918
Invariant tori for periodically perturbed oscillators
Chicone, C.

Data: 1997
Resum: The response of an oscillator to a small amplitude periodic excitation is discussed. In particular, sufficient conditions are formulated for the perturbed oscillator to have an invariant torus in the phase cylinder. When such an invariant torus exists, some perturbed solutions are in the basin of attraction of this torus and are thus entrained to the dynamical behavior of the perturbed system on the torus. In particular, the perturbed solutions in the basin of attraction of the invariant torus are entrained to a subharmonic or to a quasi periodic motion.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 1 (1997) p. 57-83, ISSN 0214-1493



27 p, 181.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-22, darrera modificació el 2016-06-12



   Favorit i Compartir